Cataract surgery was successful on both eyes but redness and some bloodshot effects are in the second eye after 4 months. Predforte drops were used right after surgery as directed and after 6 weeks of drops, redness occured in this 2nd eye. Dr prescribed another round of drops in that eye for 6 weeks and that is just completed. On the 3rd day of NO drops, the redness has come back. There is no pain but the redness concerns me. I have used a 'comfort drop' and that has helped. Could there be infection?
I would recommend that you seek the care of your eyeMD to determine wehtehr the redness is of concern. There are many reasons for injection or redness of the eyes, such as dryness, allergy, infection and inflammation. An appropriate diagnosis is needed.
Sandy T. Feldman, M.D., M.S.
ClearView Eye and Laser Medical Center
San Diego, California
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.